Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Xanax and humming/ringing in the ear chess

Posted by Mr.Scott on April 21, 2005, at 20:48:10

In reply to Xanax and humming/ringing in the ear, posted by chess on April 19, 2005, at 8:30:13

If you are withdrawing from xanax, be advised tinnitus is a well known and documented withdrawal symptom. I'll bet you that if you step down the dose and wait 14 days it will completely go away. Or step up the dose for two days and it will go away.

Xanax saved my life at one point, but today I can assure you that for me it's not a good drug to take long-term.

Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr.Scott thread:486342
URL: http://www.dr-bob.org/babble/20050418/msgs/487653.html